# SDR CA990907092

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Condition: Failed
- Location: Prop Control
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) TSCU AND TORQUE SENSOR FAILED CAUSING 150 PERCENT OVERTORQUE.
